# SDR HEEA956151

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC REPORTING INOPERATIVE. FOUND WAFER SWITCHES (2 EACH) BROKEN.  REPLACED SWITCH BOARD.  REPAIRED PROBLEM.  ALIGNED RECEIVER AND ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
